# SDR DALA1015300906

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 48,012 hours, 35,435 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT ROW 3 INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN AT PLUG AND RE-PINNED THE HARNESS CONNECTOR.  OPERATIONAL CHECK OF LIGHT NOW CHECK GOOD.
